آمار

تعداد نشریات20
تعداد شماره‌ها304
تعداد مقالات3,024
تعداد مشاهده مقاله5,135,256
تعداد دریافت فایل اصل مقاله3,046,320
Balasubramaniam-pour, P., Ratnavelu, K., Kalpana, M.. (1394). Linear matrix inequality approach for synchronization of chaotic fuzzy cellular neural networks with discrete and unbounded distributed delays based on\ sampled-data control. نشریه علمی دانشگاه سیستان و بلوچستان, 12(5), 77-98. doi: 10.22111/ijfs.2015.2112
P. Balasubramaniam-pour; K. Ratnavelu; M. Kalpana. "Linear matrix inequality approach for synchronization of chaotic fuzzy cellular neural networks with discrete and unbounded distributed delays based on\ sampled-data control". نشریه علمی دانشگاه سیستان و بلوچستان, 12, 5, 1394, 77-98. doi: 10.22111/ijfs.2015.2112
Balasubramaniam-pour, P., Ratnavelu, K., Kalpana, M.. (1394). 'Linear matrix inequality approach for synchronization of chaotic fuzzy cellular neural networks with discrete and unbounded distributed delays based on\ sampled-data control', نشریه علمی دانشگاه سیستان و بلوچستان, 12(5), pp. 77-98. doi: 10.22111/ijfs.2015.2112
Balasubramaniam-pour, P., Ratnavelu, K., Kalpana, M.. Linear matrix inequality approach for synchronization of chaotic fuzzy cellular neural networks with discrete and unbounded distributed delays based on\ sampled-data control. نشریه علمی دانشگاه سیستان و بلوچستان, 1394; 12(5): 77-98. doi: 10.22111/ijfs.2015.2112


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.